MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP TOURNIQUET KIT; CLAMP, SURGICAL, GENERAL & PLASTIC SURGERY

PERFUSION SYSTEMS DLP TOURNIQUET KIT; CLAMP, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 79003
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows a section of the snare has been captured in the seam of the peel pouch with some being exposed out of the pouch.Reason for return was confirmed.This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a dlp tourniquet set, it was reported that the device was exposed at the seal of the sterilization package.The device was not used.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there are no missing or wrong devices or components in the package.

Brand Name
DLP TOURNIQUET KIT
Common Device Name
CLAMP, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24144080
Report Number2184009-2026-00142
Device Sequence Number8841009
Product Code GDJ
UDI-Device Identifier00613994576361
UDI-Public(01)00613994576361(17)260426(10)2023041377
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K855144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/26/2026
Device Model Number79003
Device Catalogue Number79003
Device Lot Number2023041377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown